# SDR 2002F00339

- Difficulty date: February 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF UPON ROTATION, THE CARGO DOOR WARNING LIGHT CAME ON.  CREW DID A GO AROUND AND RETURNED TO STATION.  STICKY HANDLE OR CLICK CLACKS, OR DOOR CLOSING PROCEDURES.  CLEANED AND LUBED CLICK CLACKS.  (M)
